Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A finiteness property of graded sequences of ideals

Mattias Jonsson and Mircea Mustaţă

Vol. 6 (2012), No. 3, 561–571
Abstract

Given a graded sequence of ideals (am)m1 on X, having finite log canonical threshold, we show that if there are divisors Em over X computing the log canonical threshold of am, and such that the log discrepancies of the divisors Em are bounded, then the set {Emm 1} is finite.

Keywords
graded sequence of ideals, log canonical threshold
Mathematical Subject Classification 2010
Primary: 14F18
Secondary: 14B05
Milestones
Received: 27 November 2010
Revised: 23 May 2011
Accepted: 30 June 2011
Published: 5 July 2012
Authors
Mattias Jonsson
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States
Mircea Mustaţă
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States